# SDR DALA2018122407369

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 73,020 hours, 53,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Pulled
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE ENGAGEMENT PINS PULLED OUT OF SLIDE PACK. REMOVED AND REPLACED L1 DOOR SLIDE ASSY PER W/C 2561-4964. OK FOR SVC. (LP5300902)
